# SDR ABXA9800692

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39573171AX
- Condition: Cracked
- Location: Bs 362-370
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FITTING BETWEEN STATIONS 370 AND 362 AT LONGERON 30 CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
